# SDR SWIA202501220076

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,173 hours, 43,500 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES AFTER GEAR UP ACTION AFTER TAKEOFF.C: DEFERRED THE LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACITONS COMPLIED WITH. PLACARDS INSTALLED.CAT: AREPAIRS DUE WITHIN ONE FLIGHT DAY.  CAT II NOT AUTHORISED,  DUE TO ODI EVENT, SMOD APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. SMOD MUST APPROVE RTS  (FLIGHT 5881)  DEFERRED THE LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACITONS COMPLIED WITH. LANKDING GEAR PINS SECURED IN PLACE; PLACARDS INSTALLED. CAT II NOT AUTHORISED.
